# SDR A6WA201141026

- Difficulty date: October 6, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 26,539 hours, 24,678 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Ws 47.61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING SKIN OTBD FWD OF LT & RT WHEEL WELLS HAVE CHAFING DAMAGE CAUSED BY FWD FAIRING.  REPAIRED IAW REO 601R-53-21-880, REV C.
